Alert archive / Kentucky / Flash Flood Watches in 2021
Flash Flood Watch 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood watch at Jul 1, 2021, 1:02 AM EDT for 12 counties in Kentucky; 12 counties in Ohio; 7 counties in Indiana. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2021, 1:02 AM EDT (05:02 UTC)
- Expired
- Jul 1, 2021, 8:00 PM EDT
- In force
- 19 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- None
All 31 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WGUS61 KILN 010502 FFAILN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington OH 102 AM EDT Thu Jul 1 2021 INZ058-059-066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-011315- /O.NEW.KILN.FF.A.0003.210701T0502Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Mount Olivet, Vevay, Wheelersburg, Oakbrook, Blanchester, Middletown, Liberty, Fairfield, Covington, Burlington, Rising Sun, Butler, Springboro, Chillicothe, Independence, Dry Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Aurora, Erlanger, Logan, Hillsboro, Carrollton, Versailles, Oxford, Hamilton, Connersville, Batesville, Tollesboro, Waverly, Wilmington, Augusta, Portsmouth, Newport, Mount Orab, West College Corner, Mason, Greenfield, Alexandria, Cincinnati, Lawrenceburg, Vanceburg, Lebanon, Williamstown, Milan, Piketon, Brookville, West Union, Maysville, Crittenden, Florence, Falmouth, and Warsaw 102 AM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Wilmington has issued a * Flash Flood Watch for portions of Indiana...Kentucky and Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, Ripley, Switzerland and Union IN. In Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, Adams, Brown, Butler, Clermont, Clinton, Hamilton, Highland, Hocking, Pike, Ross, Scioto and Warren. * Through this evening. * Numerous showers and storms will continue through the afternoon hours, with the rain heavy at times. Rainfall rates in excess of 2 inches per hour will be possible, including in areas which have already received significant rainfall over the past several days. Additional rainfall amounts of 1 to 3 inches may be possible in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... People in the watch area should keep an eye on the weather and be prepared for immediate action should heavy rains and flooding occur or a Flash Flood Warning be issued. Avoid low-lying areas and be careful when approaching highway dips and underpasses. && $$ KC
3 follow-up statements
866 WGUS61 KILN 010823 FFAILN Flood Watch National Weather Service Wilmington OH 423 AM EDT Thu Jul 1 2021 INZ058-059-066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-011630- /O.CON.KILN.FF.A.0003.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Mount Olivet, Vevay, Wheelersburg, Oakbrook, Blanchester, Middletown, Liberty, Fairfield, Covington, Burlington, Rising Sun, Butler, Springboro, Chillicothe, Independence, Dry Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Aurora, Erlanger, Logan, Hillsboro, Carrollton, Versailles, Oxford, Hamilton, Connersville, Batesville, Tollesboro, Waverly, Wilmington, Augusta, Portsmouth, Newport, Mount Orab, West College Corner, Mason, Greenfield, Alexandria, Cincinnati, Lawrenceburg, Vanceburg, Lebanon, Williamstown, Milan, Piketon, Brookville, West Union, Maysville, Crittenden, Florence, Falmouth, and Warsaw 423 AM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of Indiana...Kentucky and Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ohio, Ripley, Switzerland and Union IN. In Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, Adams, Brown, Butler, Clermont, Clinton, Hamilton, Highland, Hocking, Pike, Ross, Scioto and Warren. * Through this evening. * Numerous showers and storms will continue through the afternoon hours, with the rain heavy at times. Rainfall rates in excess of 2 inches per hour will be possible, including in areas which have already received significant rainfall over the past several days. Additional rainfall amounts of 2 to 3 inches may be possible in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... People in the watch area should keep an eye on the weather and be prepared for immediate action should heavy rains and flooding occur or a Flash Flood Warning be issued. Avoid low-lying areas and be careful when approaching highway dips and underpasses. && $$ KC
607 WGUS61 KILN 011858 FFAILN Flood Watch National Weather Service Wilmington OH 258 PM EDT Thu Jul 1 2021 INZ058-059-066-073-074-OHZ070>072-077-012000- /O.CAN.KILN.FF.A.0003.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Butler-Warren- Clinton-Hamilton- Including the cities of Cincinnati, Lawrenceburg, Blanchester, Wilmington, Aurora, Lebanon, Middletown, Liberty, Fairfield, Milan, Hamilton, Brookville, West College Corner, Oxford, Springboro, Connersville, Mason, Batesville, and Versailles 258 PM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Indiana and Southwest Ohio, including the following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, Ripley and Union IN. In Southwest Ohio, Butler, Clinton, Hamilton and Warren has been cancelled. The Flash Flood Watch is cancelled. $$ INZ075-080-KYZ089>100-OHZ073-074-078>082-088-020000- /O.CON.KILN.FF.A.0003.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Mount Olivet, Vevay, Oakbrook, Williamstown, Crittenden, Rising Sun, Butler, Chillicothe, Independence, Dry Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Falmouth, Erlanger, Hillsboro, Carrollton, Tollesboro, Waverly, Augusta, Portsmouth, Newport, Mount Orab, Alexandria, Greenfield, Vanceburg, Wheelersburg, Covington, Logan, Piketon, West Union, Maysville, Burlington, Florence, and Warsaw 258 PM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of Southeast Indiana...Kentucky and Ohio, including the following counties, in Southeast Indiana, Ohio and Switzerland. In Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, Adams, Brown, Clermont, Highland, Hocking, Pike, Ross and Scioto. * Until 8 PM EDT this evening. * Showers and a few thunderstorms are possible through the afternoon hours, ending early this evening. Heavy rainfall is possible. Around an inch of rain could fall in a short period of time, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... People in the watch area should keep an eye on the weather and be prepared for immediate action should heavy rains and flooding occur or a Flash Flood Warning be issued. Avoid low-lying areas and be careful when approaching highway dips and underpasses. && $$ ch
050 WGUS61 KILN 020009 FFAILN Flood Watch National Weather Service Wilmington OH 809 PM EDT Thu Jul 1 2021 INZ075-080-KYZ089>100-OHZ073-074-078>082-088-020115- /O.EXP.KILN.FF.A.0003.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Mount Olivet, Vevay, Oakbrook, Williamstown, Crittenden, Rising Sun, Butler, Chillicothe, Independence, Dry Ridge, Georgetown, Milford, Peebles, Owenton, Brooksville, Falmouth, Erlanger, Hillsboro, Carrollton, Tollesboro, Waverly, Augusta, Portsmouth, Newport, Mount Orab, Alexandria, Greenfield, Vanceburg, Wheelersburg, Covington, Logan, Piketon, West Union, Maysville, Burlington, Florence, and Warsaw 809 PM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for portions of Southeast Indiana...Kentucky and Ohio, including the following counties, in Southeast Indiana, Ohio and Switzerland. In Kentucky, Boone, Bracken, Campbell, Carroll, Gallatin, Grant, Kenton, Lewis, Mason, Owen, Pendleton and Robertson. In Ohio, Adams, Brown, Clermont, Highland, Hocking, Pike, Ross and Scioto has expired. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Clark
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 7:43 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 30, 7:43 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 743 PM EDT Wed Jun 30 2021 .SYNOPSIS... Showers and thunderstorms are forecast to develop this evening and continue through Thursday as a cold front travels from the Great Lakes to the Ohio Valley. Cooler and drier weather is expected to accompany high pressure for Friday and Saturday. Warmer temperatures return next week when the high tracks east. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Warm and humid conditions will continue this evening through tonight as a cold front slowly slides south into the Great Lakes. In advance of the front, subtle mid-level perturbations as well as a pre-frontal convergence at the surface will spark increasing showers and thunderstorms. Initially this precipitation will start as diurnally driven... however, forcing will increase late tonight with the approach of the frontal boundary. PoPs reflect this increase in coverage. Have kept a mention of a couple strong to severe storms in the HWO based on modest instability combined with effective bulk shear increasing to 20-25 knots late this evening. Low temperatures will be a couple degrees on either side of 70. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Cold front pushing south through the forecast area Thursday will be focus of additional showers and storms. Expected high coverage of showers due to better low-level forcing will likely keep instability down. However, with 20-25 knots of shear, have kept potential in the HWO for gusty winds with a few storms. Highs depend on timing of front, ranging from near 80 in the north to the mid 70s in the south due to precipitation. PoPs drop significantly behind the front as drier air filters in, so most locations will see a decreasing cloud trend Thursday night in addition to low temperatures dipping to near 60 degrees. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Closed low to settle south thru the Great Lakes and into PA Friday. Model solutions trending farther east and therefore keeping ILN/s area in a dry northerly flow. Cooler and drier air mass with Friday's highs in the mid and upper 70s. Northerly mid level flow with surface high pressure building south through the Mississippi Valley for the weekend. Expect dry conditions with highs in the upper 70s Saturday, warming to the mid 80s Sunday. Broad mid level ridge to build into the area early next week. This ridge will offer a warming trend and increased humidity. Highs on Monday and Tuesday are expected to be in the upper 80s to lower 90s. Diurnal convection chances increase Tuesday and Wednesday, although confidence remains fairly low at this time. warm readings to continue with highs both days in the upper 80s to around 90. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Chances for thunderstorms will continue through around 02Z-03Z at KCVG/KLUK/KILN, with only isolated/scattered showers expected otherwise for the first part of the overnight hours. Thus, prevailing VFR conditions are expected this evening, outside of any potential storms. Chances for rain will gradually increase after about 06Z, with showers expected (at least occasionally) at all TAF sites by 12Z. Some of these showers may bring MVFR visibilities. Thunderstorms are also possible, though coverage of thunderstorms may not be widespread enough to include in the TAFs at this point in the forecast. MVFR ceilings are also expected to develop, and should drop below 2kft at the airports for at least a couple hours. While IFR ceilings are not currently expected, there are some indications that a brief period of IFR ceilings could be possible. As winds switch from the west to the north tomorrow afternoon and evening, chances for rain will begin to diminish after 19Z, with VFR conditions expected. .OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...AR AVIATION...Hatzos
Hazardous weather outlook, Jun 30, 3:44 PM EDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 344 PM EDT Wed Jun 30 2021 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 344 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are likely this evening. A few of the storms may become strong to severe. The primary threat is strong to damaging winds. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and strong wind gusts may accompany thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 30, 9:11 PM EDT, 3 hours 51 minutes before
Special Weather Statement National Weather Service Wilmington OH 911 PM EDT Wed Jun 30 2021 INZ073>075-KYZ091-OHZ077-010145- Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH- 911 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT OHIO...EAST CENTRAL RIPLEY... CENTRAL DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON COUNTIES UNTIL 945 PM EDT... At 911 PM EDT, radar indicated a strong thunderstorm over Moores Hill, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Lawrenceburg, Greendale, Aurora, Rising Sun, Hidden Valley, Bright, Milan, Dillsboro, Shawnee, Moores Hill, Guilford, Wilmington, Manchester, French, Hartford, Mount Sinai, Cold Springs, Petersburg, Elizabethtown and Belleview. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3902 8516 3918 8513 3919 8478 3895 8484 TIME...MOT...LOC 0111Z 279DEG 25KT 3911 8507 Campbell
Local storm report, Jun 30, 10:33 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN 6 WNW COVINGTON 39.10N 84.61W
06/30/2021 M1.00 INCH HAMILTON OH COCORAHS
ONE INCH OF RAIN IN 20 MINUTES.
&&
LCLocal storm report, Jun 30, 11:13 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 6 NNW COVINGTON 39.16N 84.53W
06/30/2021 HAMILTON OH NWS EMPLOYEE
SEVERAL VEHICLES TRAPPED AND STRANDED DUE TO HIGH WATER
ALONG I-75 NEAR MILE MARKER 5.
&&
KCLocal storm report, Jun 30, 11:17 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1117 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 2 ENE LAWRENCEVILLE 39.29N 85.01W
06/30/2021 DEARBORN IN BROADCAST MEDIA
ABUNDANT RUSHING WATER OVER A ROAD NEAR INTERSECTION OF
TRACKVILLE RD. AND HICKORY RD. TIME OF EVENT ESTIMATED.
TIME OF EVENT ESTIMATED.
&&
KCLocal storm report, Jun 30, 11:21 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM FLASH FLOOD 1 SSW SAINT PETER 39.31N 85.04W
06/30/2021 FRANKLIN IN 911 CALL CENTER
BLUE CREEK ROAD WASHED OUT NEAR COUNTY LINE ROAD
&&
JOHNFLocal storm report, Jun 30, 11:32 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM FLASH FLOOD 2 ENE LAWRENCEVILLE 39.29N 85.01W
06/30/2021 DEARBORN IN 911 CALL CENTER
PEOPLE WERE RESCUED FROM A SUBMERGED VEHICLE ON
TRACKVILLE ROAD.
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:39 PM EDT | Flash Flood Warning | ILN | Campbell, Kenton | 3 hr |
| Jul 1, 12:28 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 6 hr |
| Jul 1, 1:06 AM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 7 hr |
| Jul 1, 3:19 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Grant, Kenton | 3 hr |
| Jul 1, 3:27 AM EDT | Flash Flood Warning | ILN | Bracken, Pendleton | 3 hr |
| Jul 1, 3:56 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton | 4 hr |
| Jul 1, 4:16 AM EDT | Areal Flood Advisory | ILN | Lewis | 4 hr |
| Jul 1, 6:20 AM EDT | Areal Flood Advisory | ILN | Boone, Bracken, Campbell, Kenton, Mason, Pendleton | 115 min |
| Jun 30, 8:26 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Jun 30, 8:31 PM EDT | Special Weather Statement | ILN | Scioto | 29 min |
| Jun 30, 9:30 PM EDT | Areal Flood Advisory | ILN | Butler | 104 min |
| Jun 30, 10:13 PM EDT | River Flood Warning | ILN | Hamilton | 4 hr |
| Jun 30, 10:17 PM EDT | Areal Flood Advisory | ILN | Hamilton | 10 hr |
| Jun 30, 10:42 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 30, 11:23 PM EDT | Areal Flood Advisory | ILN | Hamilton | 9 hr |
| Jul 1, 3:08 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 5 hr |
| Jul 1, 3:23 AM EDT | Special Weather Statement | ILN | Franklin | 37 min |
| Jul 1, 3:42 AM EDT | Flash Flood Warning | ILN | Delaware | 2 hr |
| Jul 1, 5:16 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 30, 8:35 PM EDT | Special Weather Statement | ILN | Ripley | 25 min |
| Jun 30, 9:11 PM EDT | Special Weather Statement | ILN | Dearborn | 34 min |
Nearby
Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Ohio, 2021Flash Flood Watches in Indiana, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.